# SDR SWAA2025111025803

- Difficulty date: October 20, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 70,349 hours, 41,925 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE ORSS 271 AT RT WING.   REPLACED ANGLE TRAILING EDGE ORSS 271 AT RT WING IAW SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 115A2930 SHEET 8 REV -.
